CureZone   Log On   Join
Re: I need help! Are those side effects?
 
MrsLivia Views: 3,021
Published: 10 years ago
 
This is a reply to # 1,721,452

Re: I need help! Are those side effects?


yes I ve ' been experiencing myself stomach burning that gave me a feeling of burn at the extremetis of the throat and wondering if it could from bile salt produced by the gallblader stimulated by the OP.

Bile acids are very harsh and wondering if it is that.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.297 sec, (1)